# SDR DALA2022040502316

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 101,150 hours, 14,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:SIG, CORRECTIVE ACTION: RESECURED EXIT SIGN (2181658)
